It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board

  • Confused, Your Opinion Please!

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 05-25-2017, 03:02 PM   #1
    fsa317
    Newbie
    (male)
     
    Join Date: Jun 2014
    Posts: 3
    fsa317 HB User
    Confused, Your Opinion Please!

    I'll try to make the story quick. I'm a healthy 37yo male w/ no history of stomach or digestive issues. This past Saturday I woke up with what felt like a ton of pressure in my stomach and chest. I was really fatigued and barely could eat. End up going to Dr and my symptoms felt more heart related than digestive. They did blood work, EKG, heart was OK.

    My PCP said it could be digestive issues and said to try Nexium and maybe some form of gas-x. I started feeling a little better (fatigue and appetite got better) about two days ago right around when I started the Nexium.

    Fast forward to last night and today, I'm 100% back to normal with energy and appetite but I am still having bubbling in my stomach, lots of burps (that I feel I need to force out) and a bubble feeling in my throat, especially when laying down (last night I could barely sleep). These feelings are mostly new in the past 24 hours when everything else was getting better.

    My question/confusion - is the Nexium what helped me feel better or is it possible giving me my new symptoms and time is all that was needed? I've been on the Nexium 3 days, I'm thinking of stopping to see where things go? I'm just confused.

    Any thoughts are appreciated.

    Last edited by fsa317; 05-25-2017 at 03:03 PM.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 05-26-2017, 06:47 AM   #2
    ItsMyLife486
    Senior Member
    (female)
     
    Join Date: Dec 2010
    Location: New Jersey
    Posts: 126
    ItsMyLife486 HB User
    Re: Confused, Your Opinion Please!

    The Nexium might be getting your symptoms, but not fully. When you are laying down are you keeping your head elevated? That would help with those night time feeling and help you sleep. Maybe take a Tums before bed too. Give the Nexium a week. If you still feel like it's not working, call your doctor.

     
    Reply With Quote
    Reply Reply

    Tags
    gas, nexium



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:12 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!